MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/pde.13848

Медицинская библиотека · Pediatric dermatology · 2019

Ethosuximide-induced drug reaction with eosinophilia and systemic symptoms with mediastinal lymphadenopathy.

Werbel Tyler, Castrovinci Philip, Contestable James

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Lymphadenopathy is a common sign for drug reaction and eosinophilia with systemic symptoms (DRESS) syndrome, but hilar and mediastinal lymphadenopathy may be underreported. We describe a 7-year-old boy who started taking ethosuximide for absence seizures and presented with diffuse rash, fever, elevated transaminases, facial swelling, and hilar and mediastinal lymphadenopathy. His mediastinal lymphadenopathy was concerning for lymphoma, which led to more invasive testing to rule out malignancy. This report highlights an unusual and likely underreported presenting sign of DRESS syndrome in children.

Для цитирования: Werbel Tyler, Castrovinci Philip, Contestable James. Ethosuximide-induced drug reaction with eosinophilia and systemic symptoms with mediastinal lymphadenopathy.. Pediatric dermatology. 2019. DOI: 10.1111/pde.13848.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.